UM  > 科技學院  > 數學系
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations
Qu W.; Lei S.-L.; Vong S.-W.
2014
Source PublicationInternational Journal of Computer Mathematics
ISSN207160
Volume91Issue:10Pages:2232
Abstract

An implicit second-order finite difference scheme, which is unconditionally stable, is employed to discretize fractional advection–diffusion equations with constant coefficients. The resulting systems are full, unsymmetric, and possess Toeplitz structure. Circulant and skew-circulant splitting iteration is employed for solving the Toeplitz system. The method is proved to be convergent unconditionally to the solution of the linear system. Numerical examples show that the convergence rate of the method is fast. © 2014, © 2014 Taylor & Francis.

KeywordCirculant And skew-Circulant Splitting Iteration Fast Fourier Transform Fractional Advection–diffusion Equation Toeplitz Matrix
DOIhttp://doi.org/10.1080/00207160.2013.871001
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000344386500010
The Source to ArticleScopus
Fulltext Access
Citation statistics
Cited Times [WOS]:24   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorLei S.-L.
AffiliationUniv Macau, Dept Math, Macao, Peoples R China.
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Qu W.,Lei S.-L.,Vong S.-W.. Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations[J]. International Journal of Computer Mathematics,2014,91(10):2232.
APA Qu W.,Lei S.-L.,&Vong S.-W..(2014).Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations.International Journal of Computer Mathematics,91(10),2232.
MLA Qu W.,et al."Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations".International Journal of Computer Mathematics 91.10(2014):2232.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qu W.]'s Articles
[Lei S.-L.]'s Articles
[Vong S.-W.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qu W.]'s Articles
[Lei S.-L.]'s Articles
[Vong S.-W.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qu W.]'s Articles
[Lei S.-L.]'s Articles
[Vong S.-W.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.